Rough sets applied in sublattices and ideals of lattices
DOI:
https://doi.org/10.23755/rm.v29i1.18Keywords:
rough set, lower approximation, upper approxima- tion, rough sublattice, rough idealAbstract
The purpose of this paper is the study of rough hyperlattice. In this regards we introduce rough sublattice and rough ideals of lattices. We will proceed by obtaining lower and upper approximations in these lattices.
References
R. Ameri, Approximations in (bi-)hyperideals of Semihypergroups, Iranian Journal of Science and Technology, IJST, 37A4 (2013) 527-532.
R. Balbes, P. Dwingel, Distributive lattices, University of Missouri Press, Columbia, (1974).
G. Birkhoff, Lattice theory, American Mathematical Society, Third Edition, Second Printing, (1973).
R. Biswas, S. Nanda, Rough groups and rough subgroups, Bull. Polish Acad. Sci. Math. 42 (1994), 251-254.
Z. Bonikowaski, Algebraic structures of rough sets, W. P. Zirako(Ed.), Rough sets, Fuzzy Sets and Knowledge Discovery, Springer-Verlage, Berlin, (1995), 242-247.
S.D. Comer, On connections between information systems, rough sets and algebraic logic, in: C. Rauszer (Ed.), Algebraic Methods in Logic and Computer Science, Banach Center Publications 28, Warsaw, (1993), 117-124.
B. Davvaz, Rough sets in a fundamental ring, Bull. Iranian Math. Soc. 24 (2) (1998) 49-61.
B. Davvaz, Roughness in rings, Inform. Sci. 164 (2004) 147-163. [9] B. Davvaz, Lower and upper approximations in Hv-groups, Ratio Math. 13 (1999) 71-86.
B. Davvaz, Approximations in Hv-modules, Taiwanese J. Math. 6 (4) (2002) 499-505.
B. Davvaz, Fuzzy sets and probabilistic rough sets, Int. J. Sci. Technol. Univ. Kashan 1 (1)(2000) 23-29.
D. Dubois, H. Prade, Rough fuzzy sets and fuzzy rough sets, Int. J. General Syst. 17 (2-3)(1990) 191-209.
G. Gratzer, General lattice theory, Academic Prees, New York, (1978).
J. Hashimoto, Ideal theory of lattices, Math. Japon, 2, (1952), 149-186.
T. Iwinski, Algebraic approach to rough sets, Bull. Polish Acad. Sci. Math. 35 (1987) 673-683.
Y.B. Jun, Roughness of ideals in BCK-algebras, Sci. Math. Jpn. 57 (1) (2003) 165-169.
N. Kuroki, Rough ideals in semigroups, Inform. Sci. 100 (1997) 139-163.
N. Kuroki, J.N. Mordeson, Structure of rough sets and rough groups, J. Fuzzy Math. 5 (1)(1997) 183-191.
N. Kuroki, P.P. Wang, The lower and upper approximations in a fuzzy group, Inform. Sci. 90 (1996) 203-220.
S. Nanda, S. Majumdar, Fuzzy rough sets, Fuzzy Sets Syst. 45 (1992) 157-160.
Z. Pawlak, Rough sets, Int. J. Inf. Comp. Sci. 11 (1982) 341-356.
Z. Pawlak, Rough sets–theoretical aspects of reasoning about data, Kluwer Academic Publishing, Dordrecht, (1991).
L. Polkowski, A. Skowron (Eds.), Rough sets in knowledge discovery, Methodology and Applications, Studies in Fuzziness and Soft Computing, vol. 18, Physical-Verlag, Heidelberg, (1998).
L. Polkowski, A. Skowron (Eds.), Rough sets in knowledge discovery, Applications, Studies in Fuzziness and Soft Computing, vol. 19, Physical-Verlag, Heidelberg, (1998).
J.A. Pomykala, The stone algebra of rough sets, Bull. Polish Acad. Sci. Math. 36(1988) 495-508.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.